# SDR 02FDEA00290

- Difficulty date: April 25, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC A-QTY TO ZERO IN FLT.  REMOVED AND REPLACED NR 1 ENG A-SYSTEM HYDRAULIC PRESS LINE.  REMOVED AND REPLACED 1 & 2 ENGINE HYD PUMP CASE DRAIN FILTERS PER MM 29-11-041-2.
